MathSciNet Relay Station
MathSciNet bibliographic data
MR2105318 46L30 (46L60 81R15)
Bunce, L. J.; Hamhalter, J. $C^*$-independence, product states and commutation. Ann. Henri Poincaré 5 (2004), no. 6, 1081–1095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement